Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Do You Get A Rash When Injected With Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Certian hiv and psyh. meds causing rash

I take kaletra and truvada and adderall and trileptal everyday and now i have a very bad rash on my chest and private parts is this something i need to worry about ?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...If you have been on the HIV meds for a while (>> months) then unlikely that the rash is due to those medications. Both Adderall and Trileptal can cause rashes (sometimes very serious necessitating stopping meds Read more »

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every... Read more »

HIV Rash and Fever

Dear Mr. Kull,What the rash associated with a HIV infection look like and what is the incubation... Read more »
Articles
The Well Project

Women and HIV/AIDS

...do as well as HIV+ men. Although treatment seemsto work as well in women, in some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
AIDS InfoNet

Women and HIV

...On average, women weigh less than men and might have higher blood levels of drugs. Women are more likely than men to get skin rashes and liver problems, and to experience body shape changes (lipodystrophy, see Fact Sheet 553 ). Bone loss is also... Read more »
The Well Project

What Is HIV?

... Table of Contents What Is HIV? What Is AIDS? What Is the Difference Between HIV and AIDS? How Do I Know if I Have HIV? Do I Need to Get Tested for HIV? Why Should Read more »
Connect With Others

HIV RASH

Posted by Anonymous, 1 Reply
...I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

Sunburn or Acute HIV Rash??????

Posted by Anonymous, 3 Replies
...recommended I use this new Afro Amer. facial soap bar. As my face started to clear up, about 2 weeks later, I developed this rash on my face in the inner cheek area on both sides and here and there on the rest of my face. It didn't burn or... Read more »

Accutane or HIV rash?

Posted by Anonymous, 1 Reply
...WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, Read more »

What does HIV rash look like?

Posted by Anonymous, 2 Replies
I am concerned about infection. Read more »